Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 340, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 9:57 PM EDT for Stewart County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2023, 9:57 PM EDT (01:57 UTC)
- Expired
- Jul 21, 2023, 10:24 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Stewart County, GA
The radar
The Ft Rucker radar (KEOX), 83 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1219 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
907
WUUS52 KFFC 220157
SVRFFC
GAC259-220245-
/O.NEW.KFFC.SV.W.0340.230722T0157Z-230722T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
957 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Stewart County in west central Georgia...
* Until 1045 PM EDT.
* At 957 PM EDT, a severe thunderstorm was located near Omaha, or 13
miles southwest of Cusseta, moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Sanford, Westville, Louvale and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3194 8495 3195 8496 3198 8496 3198 8501
3197 8502 3201 8506 3209 8504 3213 8506
3218 8501 3220 8496 3221 8498 3222 8498
3222 8493 3223 8492 3223 8489 3209 8471
3192 8488 3192 8491
TIME...MOT...LOC 0157Z 313DEG 8KT 3219 8496
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
138
WWUS52 KFFC 220218
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1018 PM EDT Fri Jul 21 2023
GAC259-220245-
/O.CON.KFFC.SV.W.0340.000000T0000Z-230722T0245Z/
Stewart GA-
1018 PM EDT Fri Jul 21 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR CENTRAL STEWART COUNTY...
At 1018 PM EDT, a severe thunderstorm was located over Lumpkin,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lumpkin, Richland, Charles, Sanford, Westville, Louvale and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3195 8496 3198 8496 3198 8501 3197 8502
3206 8499 3212 8492 3214 8489 3220 8486
3209 8471 3192 8488 3192 8491 3194 8495
TIME...MOT...LOC 0218Z 311DEG 27KT 3205 8478
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$503
WWUS52 KFFC 220224
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1024 PM EDT Fri Jul 21 2023
GAC259-220233-
/O.CAN.KFFC.SV.W.0340.000000T0000Z-230722T0245Z/
Stewart GA-
1024 PM EDT Fri Jul 21 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL STEWART COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
LAT...LON 3195 8496 3198 8496 3198 8501 3197 8502
3206 8499 3212 8492 3214 8489 3220 8486
3209 8471 3192 8488 3192 8491 3194 8495
TIME...MOT...LOC 0223Z 313DEG 8KT 3204 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:47 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 21, 8:47 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 847 PM EDT Fri Jul 21 2023 .UPDATE... Issued at 846 PM EDT Fri Jul 21 2023 Widespread showers and thunderstorms are ongoing across much of the are expected to continue through the next few hours. Anticipating a momentary break overnight before more showers come in again in the early morning hours for central Georgia. They are forecast to stick around in central GA for much of the day into the afternoon with momentary breaks here and there. Not expecting the coverage to expand into the metro at this time. With increased shower activity heat indices should overall be lower tomorrow. Hernandez && .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (00Z TAFS) Issued at 745 PM EDT Fri Jul 21 2023 Scattered to widespread showers and thunderstorms are occurring over most of the TAF site which resulted in TEMPOs for many of the sites. Following this, expecting some lower clouds to come in in the 10-12z timeframe tomorrow associated with a chance for showers over CSG and the metro sites. Any showers and convection tomorrow afternoon to be limited to CSG and MCN tomorrow but lower confidence on this. //ATL Confidence...00Z Update... Medium confidence on everything. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 70 40 10 10 Atlanta 71 85 69 88 / 70 50 10 10 Blairsville 64 80 60 81 / 70 40 0 10 Cartersville 69 84 65 87 / 70 40 0 0 Columbus 74 90 72 89 / 60 50 40 30 Gainesville 70 85 67 88 / 70 40 10 10 Macon 74 90 71 90 / 60 50 30 30 Rome 70 85 66 88 / 70 40 0 0 Peachtree City 70 85 67 88 / 60 50 20 10 Vidalia 76 90 73 89 / 70 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....Albright AVIATION...Hernandez
Hazardous weather outlook, Jul 21, 8:31 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 831 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 831 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Strong thunderstorms will be likely this evening for much of north and central Georgia this evening. A few severe thunderstorms will also be possible. The primary hazard from any severe thunderstorms will be damaging wind gusts. Thunderstorms will also be capable of producing localized flooding and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 9:17 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Fri Jul 21 2023
GAZ079-089-090-220145-
Chattahoochee GA-Talbot GA-Muscogee GA-
917 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of Muscogee,
Chattahoochee and southwestern Talbot Counties through 945 PM EDT...
At 916 PM EDT, a strong thunderstorm was over Bibb City, or near
Phenix City, moving east at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Cusseta, Fort Moore, North Fort Moore, Bibb City, Upatoi,
Laurel Hills, Green Island Hills, Vista Terrace, Columbus
Metropolitan Airport, Rose Hill, Manta, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Saint Marys Hills, Edgewood,
Flat Rock and Highland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3261 8506 3260 8491 3258 8491 3257 8455
3253 8457 3253 8463 3249 8464 3249 8466
3235 8466 3224 8471 3229 8493 3233 8501
3238 8497 3239 8499 3239 8497 3241 8498
3243 8496 3245 8500 3252 8501 3258 8507
TIME...MOT...LOC 0116Z 281DEG 32KT 3252 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 9:19 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
919 PM EDT Fri Jul 21 2023
GAZ056-058-068>071-220145-
Butts GA-Lamar GA-Monroe GA-Upson GA-Spalding GA-Pike GA-
919 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southeastern
Spalding, east central Pike, central Monroe, northeastern Upson,
southwestern Butts and Lamar Counties through 945 PM EDT...
At 919 PM EDT, a strong thunderstorm was over Orchard Hill, or 7
miles southeast of Griffin, moving southeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Barnesville, Forsyth, Zebulon, Milner, Yatesville, Orchard
Hill, Meansville, Culloden, Aldora, East Griffin, Goggins, Berner,
Brent, Chappel Mill, High Falls State Park, Redbone, Blount, Liberty
Hill and Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and west central Georgia.
&&
LAT...LON 3331 8415 3316 8382 3313 8382 3312 8380
3285 8411 3310 8435
TIME...MOT...LOC 0119Z 310DEG 30KT 3315 8420
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jul 21, 9:25 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
925 PM EDT Fri Jul 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM Tstm Wnd Dmg 3 NNE Bill Arp 33.71N 84.78W
07/21/2023 Douglas GA Emergency Mngr
Multiple trees down near the intersection of
Highway 5 and Amber Dr.
&&
TVSpecial weather statement, Jul 21, 9:45 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
945 PM EDT Fri Jul 21 2023
GAZ090-102-220215-
Chattahoochee GA-Stewart GA-
945 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of south central
Chattahoochee and Stewart Counties through 1015 PM EDT...
At 944 PM EDT, a strong thunderstorm was near Omaha, or 14 miles
southwest of Cusseta, moving southeast at 50 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Kimbrough, Westville, Brooklyn,
Renfroe, Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3210 8505 3213 8506 3218 8501 3220 8496
3221 8498 3222 8498 3222 8493 3224 8491
3225 8492 3226 8489 3229 8493 3222 8464
3218 8463 3216 8465 3215 8464 3207 8464
3203 8465 3196 8464 3194 8465
TIME...MOT...LOC 0144Z 297DEG 42KT 3220 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 9:46 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
946 PM EDT Fri Jul 21 2023
GAZ079-089>091-220215-
Chattahoochee GA-Marion GA-Talbot GA-Muscogee GA-
946 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of western Marion,
southeastern Muscogee, Chattahoochee and southwestern Talbot Counties
through 1015 PM EDT...
At 946 PM EDT, a strong thunderstorm was over Cusseta, moving
southeast at 40 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cusseta, Geneva, Upatoi, North Fort Moore, Brantley, Christopher,
Sand Hill, Juniper, Oakland, Manta, Zellobee, Box Springs, Marion
Estates and Eelbeck/West Fort Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3221 8461 3223 8462 3223 8468 3230 8493
3232 8498 3255 8481 3258 8453 3220 8455
TIME...MOT...LOC 0146Z 309DEG 33KT 3228 8476
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 9:54 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
954 PM EDT Fri Jul 21 2023
GAZ083-084-220230-
Wilkinson GA-Twiggs GA-
954 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of central Wilkinson
and east central Twiggs Counties through 1030 PM EDT...
At 954 PM EDT, a strong thunderstorm was near Jeffersonville, moving
east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Irwinton and Toomsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and east central Georgia.
&&
LAT...LON 3268 8332 3276 8334 3287 8304 3281 8297
3271 8297
TIME...MOT...LOC 0154Z 259DEG 28KT 3273 8325
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:01 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jul 21, 8:04 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jul 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow, Oconee | 31 min |
| Jul 21, 8:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jul 21, 8:18 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 27 min |
| Jul 21, 8:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 21, 8:22 PM EDT | Special Weather Statement | FFC | Crawford | 38 min |
| Jul 21, 8:27 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jul 21, 8:36 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Jul 21, 8:39 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 36 min |
| Jul 21, 8:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 21, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 28 min |
| Jul 21, 9:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Jul 21, 9:13 PM EDT | Special Weather Statement | FFC | Montgomery | 32 min |
| Jul 21, 9:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jul 21, 9:17 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 28 min |
| Jul 21, 9:19 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 26 min |
| Jul 21, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 38 min |
| Jul 21, 9:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jul 21, 9:46 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Jul 21, 9:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 41 min |
| Jul 21, 9:54 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 21, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 32 min |
| Jul 21, 10:01 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 29 min |
| Jul 21, 10:02 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 21, 10:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 21, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 28 min |
| Jul 21, 10:22 PM EDT | Special Weather Statement | FFC | Marion, Schley, Webster | 23 min |
| Jul 21, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 31 min |
| Jul 21, 10:39 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 21, 10:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Jul 21, 10:48 PM EDT | Special Weather Statement | FFC | Crisp | 12 min |
| Jul 21, 11:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 21, 11:17 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 28 min |
| Jul 21, 11:20 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Jul 22, 3:39 AM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 22, 10:12 AM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jul 22, 10:29 AM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 22, 10:48 AM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 22, 12:04 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 22, 12:17 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 43 min |
| Jul 22, 12:21 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.